# SDR AU510002031

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: A02323
- Part serial: 41471
- Condition: Distorted
- Part time: 814 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM DISTORTED IN FIRST BAY.  FOUND DURING INSPECTION FOLLOWING HARD LANDING.
